Co-codamol 8/500mg Effervescent Tablets

£6.49

SKU: 0151811 Categories: , ,

Relieve pain without tablets thanks to Co-codamol 8/500mg Effervescent Tablets. With active ingredients paracetamol and codeine phosphate hemihydrate, you can relieve pain that isn’t eased by paracetamol, ibuprofen, or aspirin. Co-codamol 8/500mg Effervescent Tablets are a convenient way to take co-codamol if you don’t like tablets. The active ingredients are paracetamol and codeine phosphate hemihydrate. Codeine can be used in children over 12 years of age for short-term relief of moderate pain that is not relieved by paracetamol, ibuprofen, or aspirin alone. It can be used on its own or in combination with other pain killers. It is used to relieve muscular and rheumatic pain, headache, migraine, neuralgia (severe burning or stabbing pain following the line of a nerve), toothache, and period pains. Do not take less than four hours after taking other painkillers. Key Features of Co-codamol 8/500mg Effervescent Tablets Convenient alternative to tablets Contains paracetamol and codeine phosphate hemihydrate Can be used for children over 12 years old To relieve pain that is not relieve by paracetamol, ibuprofen, or aspirin alone Approved by Anju Gill -Pharmacist on the 23/07/2021. For more information, view our medical team